# SDR SWAA2021111538858

- Difficulty date: October 30, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 45,503 hours, 27,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON INTERCOSTAL AT RBL 20; WL153; STA767+5 AND STA767+6 ; / [01] REMOVED INTERCOSTAL FROM BS 767 TO BS 867; RBL 20; WL 153 IAW SRM 51-40-02-0G-0; [02] VERIFIED COMPLETE STEPS 1; 2.; [03] REMOVED CORROSION FROM INTERCOSTAL AFT CARGO BAY BS767+5'' RBL20 WL153; P/N 146A8123U19; IN AREA .7''X.3''X0.020'' DEEP; ORIGINAL THICKNESS 0.063''; REMAINING MAT. THICKNESS 0.043' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-04-1A-1 STEP 4.B. (2) FIGURE 102. TOOL USED: DEPTH GAGE ID:ATS2472; DUE DATE: 06/2022; [04] VERIFIED CORRECTIVE ACTION ENTRY 3.; [05] RECEIVED NEW INTERCOSTAL LOCATED AND DRILLED MAT. ITEM#146A8123U19; LOT#1470503-2 FROM BS767 TO BS787 RBL 20 WL 153 IAW.SRM 51-40-05-0G-0; DWG 146A8123; [06] VERIFIED DRILLED MAT. ITEM#146A8123U19; LOT#1470503-2 FROM BS767 TO BS787 RBL 20 WL 153 IAW.SRM 51-40-05-0G-0; DWG 146A8123.; [07] OK TO INSTALL NEW INTERCOSTAL.; [08] VERIFIED OK TO INSTALL.; [09] INSTALLED NEW INTERCOSTAL AFT CARGO BAY AT BS 767 TO BS 787 RBL 20 WL 153 IAW SRM 51-40-02-0G-0 DWG 146A0081; [10] VERIFIED INSTALLATION OF NEW INTERCOSTAL AFT CARGO BAY AT BS 767 TO BS 787 RBL 20 WL 153 IAW SRM 51-40-02-0G-0 DWG 146A0081; [11] TASK COMPLETE
